Modeling and simulation of gas networks coupled to power grids

Fokken, Eike ; Göttlich, Simone ; Kolb, Oliver

Additional URL:
Document Type: Article
Year of publication: 2019
The title of a journal, publication series: Journal of Engineering Mathematics
Volume: 119
Page range: 217-239
Place of publication: Dordrecht [u.a.]
Publishing house: Springer
ISSN: 0022-0833 , 1573-2703
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Scientific Computing (Göttlich 2011-)
Subject: 510 Mathematics

Environmental SustainabilitySDG 7: Affordable and Clean Energy

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item